Panadol Mini Caps Paracetamol 500mg 20 Capsules

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Incorrect use could be harmful.
$ 4 .89
$ 0 .61 off RRP
In Stock

free-click-collectClick and Collect

Click & Collect Click & Collect is now available ! More stores will continue to be added, so keep an eye out when selecting a pick - up store for new locations close to you. Learn More

Change Store
Always read the label and follow the directions for use. Incorrect use could be harmful.
Panadol provides fast and effective temporary relief of pain and discomfort associated with Headache/Tension headache, Toothache, Cold and Flu symptoms, Migraine headache, Muscular aches, Arthritis/Osteoarthritis, Backache, Period pain. Also reduces fever. It is suitable for people with stomach ulcers and breastfeeding mothers.
500mg Paracetamol, no gluten, lactose or sugar
Ages 12-Adult: 1-2 every 4-6 hours with water as required (maximum 8 Mini Caps in 24 hours) .
Ages 7-12: 1 every 4-6 hours with water as required (maximum 4 Mini Caps in 24 hours) .
DO NOT USE PANADOL:
If you are allergic to paracetamol
If using other medicines containing paracetamol
For children below age 7, except on medical advice
For more than 48 hours for children aged 7-17 except on medical advice
For more than a few days at a time in adults except on medical advice
If any of the seals on this packaging are broken
If the package use-by date has expired.
CHECK WITH YOUR DOCTOR BEFORE USE IF YOU: Have liver or kidney problems or Are taking warfarin (a medicine used to thin the blood)